Journal Article

Over-optimism in bioinformatics research

Anne-Laure Boulesteix

in Bioinformatics

Volume 26, issue 3, pages 437-439
Published in print February 2010 | ISSN: 1367-4803
Published online November 2009 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btp648
Over-optimism in bioinformatics research

More Like This

Show all results sharing this subject:

  • Bioinformatics and Computational Biology

GO

Show Summary Details

Journal Article.  2637 words. 

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.